# SDR DXTA200803079

- Difficulty date: May 23, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 2,884 hours, 1,763 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23291006
- Part serial: Y10082
- Condition: Failed
- Location: Left
- Part time: 1,121 hours, 660 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ATTEMPT TO START THE LT ENG, THERE WAS NO ROTATION. HIT THE STOP SWITCH, SAW SMOKE COMING OUT OF LWR ALTERNATOR VENT.
